# SDR DALA2025072405555

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 59,364 hours, 30,655 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 ON TAKEOFF OXYGEN MASK AT 3CD FELL OUT. CORRECTIVE ACTION: CLOSED 3CD OXYGEN GEN CONTAINER REF A319 AMM 35-21. (77408748).
